MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 439688
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that their left ventricular (lv) lead was not making a good connection and was draining the battery of their cardiac resynchronization therapy defibrillator (crt-d) device.The lv lead and crt-d remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtma1d4 crt-d implanted (b)(6) 2021 407645 lead implanted (b)(6) 2012 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22474714
Report Number2649622-2025-18682
Device Sequence Number4235175
Product Code OJX
UDI-Device Identifier00613994719058
UDI-Public(01)00613994719058(17)150313
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2015
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Date Device Manufactured04/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M62 LEAD.
Patient Age52 YR
Patient SexMale